# SDR CNMA2014120001

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 77,185 hours, 13,090 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, A
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF,  F/A REPORTED FIRE IN AFT NR 3 GALLEY OVEN.  PERFORMED INSPECTION OF AFT GALLEY OVEN.  FOUND FOOD TRAYS AND FOOD BURNED.  COMPLIED WITH OPS CHECKS OF OVEN NR 3 AND NR 1, 2, 4 AND NR 5 OVENS IAW CMM 25-36-22, NO FAULTS NOTED AT THIS TIME.  OK FOR SERVICE.
